# SDR UPS06448375

- Difficulty date: October 16, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460-480 RBL 11 TIE DOWN TRACK O/B FLANGE FOUND CORROSION.  CORROSION BLEND OUT 0.025" BY 1/2" BY 10" EXCEED SRM LIMIT.  TIE DOWN TRACK REPLACED AS PER SRM 51-10-01 PG 9 JUST AT RBL 11 BETWEEN STA 410 AND 510 (REFER NRC 50679).
